# SDR SRAA59601

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Air Cond Syst
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO MHZ CARGO AND FLIGHT DECK FILLED UP WITH SMOKE COMING FROM CARGO COMPARTMENT AIR CONDITIONER, ACCOMPLISHED LANDING WITHOUT INCIDENT.  FOUND WATER SEPARATOR SOCK SOAKED WITH OIL FROM BAD EXTERNAL AIR START CART.  REMOVED EXCESS OIL AND REPLACED WATER SEPARATOR SOCK, SYSTEM OPS CHECKED GOOD.  (M)
